Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Intersections of automorphism fixed subgroups in the free group of rank three

Armando Martino

Algebraic & Geometric Topology 4 (2004) 177–198

arXiv: math.GR/0404388

Abstract

We show that in the free group of rank 3, given an arbitrary number of automorphisms, the intersection of their fixed subgroups is equal to the fixed subgroup of some other single automorphism.

Keywords
free group, automorphism, fixed subgroup
Mathematical Subject Classification 2000
Primary: 20E05
Secondary: 20F28
References
Forward citations
Publication
Received: 30 December 2002
Revised: 22 March 2004
Accepted: 25 March 2004
Published: 31 March 2004
Authors
Armando Martino
Centre de Recerca Matemetica
Apartat 50
E-08193 Bellaterra
Spain